|Use PEP with other drugs
Jul 21, 2013
Dear doctor, It seems my question has been missed in the forum. Please help me explain following situation: I am under PEP treatment. I am also under treatment of depression. Last few days I took Citalopram 20mg as treatment for depression almost at the same time with Lamzidivir (Lamivudin; Zidovudin). My concern is whether there is any impact of Citalopram on my PEP when I take them almost at the same time? Please help. I am very concerned when a local pharmacist told me Citalopram would impact on the effect on Lamzidivir.
| Response from Dr. Young
Hello and thanks for posting.
Yes, it's ok to take citalopram with your AZT/3TC (Lamzidivir, Combivir) PEP regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bloody Nose An Acute Symptom Of HIV?
- Is Bronchitis A Symptom Of Acute HIV Infection?
- Is Sore On Tongue A Sign Of HIV?
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.